# SDR AALA202203282219

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A320*
- Aircraft serial: 7034
- Aircraft time: 18,378 hours, 6,998 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Stiff
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARMING MECHANISM 1L DOOR STIFF. CLEANED AND LUBRICATED L1 DOOR ARMING LEVER PER AMM 52-11-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
